# SDR YENA2021080300495

- Difficulty date: July 28, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 017
- Aircraft time: 41,420 hours, 26,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1600, BOS-DCA. EMER LT BATT FAULT ON # 6 POWER UP AFTER EMER BATT TEST; ADJUSTED AND OPERATED ELPU OPS CHECK GOOD IAW AMM 33-58-00.
